# SDR ASAA2014062508429

- Difficulty date: June 25, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 47,660 hours, 18,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146A8123U6
- Condition: Corroded
- Location: Bs 803-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT, WEB CORRODED BS 803-BS 830, RBL 26.  ACFT GROUNDED. REMOVED CORROSION FROM AFT CARGO CUT-OUT SILL WEB FROM BS830, RBL 26.  ORIGINAL MATERIAL THICKNESS 0.056. MATERIAL LOSS 0.016.  MAX ALLOWABLE MATERIAL LOSS 0.005. REMAINING MATERIAL THICKNESS 0.040.  AREA OUT OF LIMITS IAW SRM 53-60-15-1A-1.  REMOVED AFT CARGO DOOR CUT-OUT OF LIMITS IAW SRM 51-40-02.  LOCATED AND DRILLED FASTENER HOLES IN NEW WEB  IAW SRM 5-40-05 AND BAC DWG 146A8123. INSTALLED NEW WEB IAW SRM 51-40-02 AND DWG 146A8120 .
